| Model Number |
30262E |
| Medical Device Problem Codes |
Difficult to Remove (1528); Difficult or Delayed Separation (4044)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/16/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown (b)(4).
Event or Problem Description
It was reported that 40 inch ext w/2 vlv ports was difficult to disconnect.The following information was provided by the initial reporter: material no.: mz9267 batch no.: unknown it was reported the maxzero is difficult to disconnect; it was fused into the smartsite of the alaris extenstion set 30262e after cleaning with chg/alcohol.
Additional Manufacturer Narrative
The following fields were updated due to additional information: b.5.Describe event or problem: it was reported that 40 inch ext w/2 vlv ports was difficult to disconnect.The following information was provided by the initial reporter: material no.: mz9267 batch no.: 20056291 it was reported the maxzero is difficult to disconnect; it was fused into the smartsite of the alaris extenstion set 30262e after cleaning with chg/alcohol.D.4.Medical device lot#: 20066847 h.6.Investigation: a device history record review for model 30262e lot number 20066847 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A sample was not returned for this model# and the complaint could not be confirmed.See h.10.
Event or Problem Description
It was reported that 40 inch ext w/2 vlv ports was difficult to disconnect.The following information was provided by the initial reporter: material no.: mz9267 batch no.: 20056291 it was reported the maxzero is difficult to disconnect; it was fused into the smartsite of the alaris extenstion set 30262e after cleaning with chg/alcohol.